MathSciNet Relay Station
MathSciNet bibliographic data
MR2188128 (2007b:32026) 32G15 (14D07 32G20)
Möller, Martin Variations of Hodge structures of a Teichmüller curve. J. Amer. Math. Soc. 19 (2006), no. 2, 327–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement